Numerical Algorithms

, Volume 2, Issue 3, pp 393–408 | Cite as

Acceleration property for the columns of the E-algorithm

  • Ana C. Matos
  • Marc Prévost
Article

Abstract

A convergence acceleration result for the E-algorithm is proved for sequences such that the error has an asymptotic expansion on a scale of comparison for which a determinantal relation holds. This result is also generalized to the vector case.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    C. Brezinski, A general extrapolation algorithm, Numer. Math. 35 (1980) 175–187.CrossRefMATHMathSciNetGoogle Scholar
  2. [2]
    C. Brezinski, The asymptotic behaviour of sequences and new series transformations based on the Cauchy product, Rocky Mt. J. Math. 21 (1991).Google Scholar
  3. [3]
    S. Karlin,Total Positivity, vol. 1 (Stanford U. Press, Stanford, 1962).Google Scholar
  4. [4]
    A.C. Matos, Acceleration results for the vector E-algorithm, Num. Algorithms 1 (1991) 237–260.CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© J.C. Baltzer A.G. Scientific Publishing Company 1992

Authors and Affiliations

  • Ana C. Matos
    • 1
  • Marc Prévost
    • 2
  1. 1.Grupo de Matemática Aplicada, Faculdade de CiênciasUniversidade do PortoPortoPortugal
  2. 2.Laboratoire d'Analyse Numérique et d'Optimisation, UFR d'IEEA-Bât M3Université des Sciences et Techniques de Lille Flandres-ArtoisVilleneuve d'Ascq-CédexFrance

Personalised recommendations